# SDR MWEA010927

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV SKIN IS CRACKED JUST BELOW SHEAR TIE AND ABOVE LONGERON 16 LEFT STATION 980. REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER, LOCATED AND DRILLED REPAIR PARTS, INSTALLED DOUBLER, FILLER AND SHIM.
